# SDR QXEA200400183

- Difficulty date: February 29, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4030
- Aircraft time: 6,514 hours, 7,459 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Condition: Malfunctioned
- Location: Nr 1 & 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA - FLIGHT 2328 ENGINE ADAPT HEATER 1 CAUTION LIGHT ILLUMINATED.  ENGINE INTAKE HEATER ON NR 1 SIDE (LIGHT) WENT DARK.  COMPLIED WITH OPERATIONAL CHECK OF NR 1 AND 2 ENGINE INTAKE HEATERS IAW 400 MM-30-21-00 CHECKS GOOD.  RESET CIRCUIT BREAKER.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
